# SDR MK1Y20201023006

- Difficulty date: October 23, 2020
- Submitted: October 23, 2020
- Operation: General aviation
- Filed by: Bedek Aviation Group, repair station MK1Y325K
- Aircraft: N392AN
- Make and model: Boeing 767323
- Aircraft serial: 29429
- Aircraft time: 82,069 hours, 13,396 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Deformed
- Location: Nr 9 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENENCE INSPECTION FOUND DEFORMATION/CREASE ON THE NOSE SKIN OF SLAT NR 9 AT OSS 601.55.
